# SDR AALA20131213008

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 42,243 hours, 20,009 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PIECE AT SEAT 20D BROKE OFF & EXPOSED WIRES FOR EMERGENCY LIGHTS DUE TO PASSENGER DAMAGE.  REINSTALLED SIDE OF SEAT TRIM PIECE & REHOOKED UP EMERGENCY LIGHTS SEAT MOUNTED AT SEAT 20D.  OPERATIONS CHECKED NORMAL
